# SDR SWAA2025121740218

- Difficulty date: November 26, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 71,355 hours, 42,914 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN TRAYS PAX SEATS, ROWS 10D, 12E, 14E, 15E, 16E, AND 18D RT SIDE.   REPLACED THE TRAYS  IAW CMM 25-21-45-3860, REV 6, PAGE 10088, FIGURE 4, ITEM 60, AND SOPM 20-50-01, REV 40.
